# SDR E07A645AS

- Difficulty date: November 7, 2010
- Submitted: November 8, 2010
- Operation: Air carrier
- Aircraft: N646AS
- Make and model: Emb EMB-500
- Aircraft serial: 500000114
- Aircraft time: 499 hours, 418 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: MG94F1
- Part serial: 259
- Condition: Malfunctioned
- Location: Left
- Part time: 499 hours, 418 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

IN CRUSE FLIGHT, CREW HEARD LOUD NOISE AND NOTICED VIBRATION.  CREW LANDED ACFT WITHOUT INCIDENT.  ON FINAL APPROACH CREW NOTICED FEN 1 FAIL LIGHT.  LT STARTER/GENERATOR WAS REPLACED AND ACFT FINISH TRIP TO DESTINATION.
